Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2022, 11:27 PM CDT for Sangamon County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2022, 11:27 PM CDT (04:27 UTC)
- Expired
- Jun 26, 2022, 12:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
121
WUUS53 KILX 260427
SVRILX
ILC167-260500-
/O.NEW.KILX.SV.W.0069.220626T0427Z-220626T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1127 PM CDT Sat Jun 25 2022
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southwestern Sangamon County in central Illinois...
* Until midnight CDT.
* At 1127 PM CDT, a severe thunderstorm was located over Auburn, or
near Virden, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Chatham around 1130 PM CDT.
Divernon around 1135 PM CDT.
Springfield around 1140 PM CDT.
Pawnee around 1145 PM CDT.
This includes Interstate 55 between mile markers 77 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3968 8985 3976 8952 3964 8952 3964 8953
3953 8953 3952 8954 3952 8960 3953 8984
TIME...MOT...LOC 0427Z 264DEG 26KT 3960 8975
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
372 follow-up statements
892
WWUS53 KILX 260442
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1142 PM CDT Sat Jun 25 2022
ILC167-260500-
/O.CON.KILX.SV.W.0069.000000T0000Z-220626T0500Z/
Sangamon-
1142 PM CDT Sat Jun 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTH CENTRAL SANGAMON COUNTY...
At 1141 PM CDT, a severe thunderstorm was located near Pawnee, or 8
miles south of Springfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rochester.
This includes Interstate 55 between mile markers 77 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3976 8952 3964 8952 3964 8953 3953 8953
3952 8954 3952 8960 3953 8977 3970 8978
TIME...MOT...LOC 0441Z 252DEG 26KT 3964 8962
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
37121
WWUS53 KILX 260457
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1157 PM CDT Sat Jun 25 2022
ILC167-260507-
/O.EXP.KILX.SV.W.0069.000000T0000Z-220626T0500Z/
Sangamon-
1157 PM CDT Sat Jun 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANGAMON COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
LAT...LON 3976 8952 3964 8952 3964 8953 3953 8953
3952 8954 3952 8960 3953 8977 3970 8978
TIME...MOT...LOC 0457Z 264DEG 26KT 3965 8949
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:19 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 25, 10:19 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1019 PM CDT Sat Jun 25 2022 .SYNOPSIS... Issued at 322 PM CDT Sat Jun 25 2022 A cold front will trigger a broken line of thunderstorms across central Illinois tonight. While not all locations will experience a storm, a few spots may pick up locally heavy rainfall. Scattered showers and thunderstorms will linger through Sunday morning along and south of I-70...followed by cooler and drier conditions across the board by Sunday afternoon. && .UPDATE... Issued at 1019 PM CDT Sat Jun 25 2022 Clusters of loosely organized thunderstorms were pushing east of I-55 at 03z. The pre-frontal confluence zone was characterized by ML CAPES near 2000 J/kg, weakening to the east. Deep layer shear was only 30-35 kt, again dropping off to the east. Have seen an overall weakening trend over the past hour or so, and would expect that to continue over the next few hours as the storm push into a less favorable airmass. Some training cells were noted over McLean Co. with 2-3 inch rain estimates over 1-2 hour, so a flash flood warning was issued there. This is a high PWAT airmass, sampled at 1.9" on 00z ILX sounding, so flash flooding will remain a possibility where training occurs, until a more solid diminishing trend occurs likely after midnight. && .SHORT TERM...(This evening through Sunday) ISSUED AT 322 PM CDT Sat Jun 25 2022 The airmass remains stable/capped across much of central Illinois late this afternoon due to the convection that rolled across locations along/north of the I-72 corridor earlier in the day. 20z/3pm mesoanalysis shows an uncapped environment with MLCAPEs in excess of 3000J/kg further west ahead of an approaching cold front across eastern Iowa into northern Missouri. As this more favorable airmass spreads eastward, thunderstorms that fire along the front this afternoon will spill into the Illinois River Valley by early evening. Current regional radar does not show any convection along the front: however, most CAMs suggest convective initiation after 22z/5pm...with storms pushing into the far NW KILX CWA around Galesburg by 00z/7pm. A broken line of convection will then track eastward across much of central Illinois for the remainder of the evening into the first part of the overnight before the convection wanes later. Best chances for severe weather still appear to be limited to locations west of I-55 through about mid-evening before daytime instability weakens. Main severe hazard will likely be strong/gusty winds with any of the cells that initially come into the Illinois River Valley early this evening. Scattered showers and a few thunderstorms will linger into Sunday morning along/south of I-70 before exiting the CWA during the afternoon. .LONG TERM...(Sunday night through Saturday) ISSUED AT 322 PM CDT Sat Jun 25 2022 Once the cold front drops into the Ohio River Valley Sunday afternoon, a period of cool/dry weather will be on tap for early next week. Monday still looks to be the coolest day of the forecast period as afternoon highs only reach the upper 70s and lower 80s while overnight lows dip into the middle to upper 50s. After that, temps will slowly rise...eventually climbing back into the lower 90s by Thursday. The next chance for rain will hold off until Friday/Saturday when another storm system approaches from the west. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 635 PM CDT Sat Jun 25 2022 2330z/630pm regional radar mosaic shows a broken line of thunderstorms extending from KMLI to just northeast of KIRK. Based on radar timing tools and consistent signal from the past several runs of the HRRR, have continued to highlight thunder at KPIA between 01z and 03z...then further southeast to KDEC/KCMI between 03z and 06z. Forecast soundings suggest a period of MVFR ceilings after FROPA tonight into Sunday morning, and this makes sense based on satellite imagery/regional obs currently indicating a band of low clouds immediately behind the line of convection. Have therefore dropped ceilings to MVFR at KPIA by 06z, then at KDEC/KCMI by around 10z. The low ceilings will lift, then gradually scatter Sunday morning. Winds will initially be S/SW at 8-12kt this evening, then will veer to NW after FROPA. NW winds will increase and gust 15-25kt on Sunday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...25 SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Jun 25, 3:30 PM CDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 330 PM CDT Sat Jun 25 2022 ILZ027>031-036>038-040>044-047>053-261100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. A broken line of thunderstorms is expected to develop along an advancing cold front across eastern Iowa this afternoon...then spread into west-central Illinois early this evening. Some of the storms could become severe...producing damaging wind gusts of around 60mph, large hail up to quarter-sized, and localized flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6pm and 10pm. ILZ045-046-054>057-061>063-066-261100- Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland- Clark-Effingham- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. A broken line of thunderstorms will push across east-central Illinois later this evening. Widespread severe weather is not expected: however, some of the cells will be capable of producing gusty winds and downpours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few storms are possible Sunday morning, but severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 8pm and 11pm. ILZ067-068-071>073-261100- Jasper-Crawford-Clay-Richland-Lawrence- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. Scattered thunderstorms are possible across southeast Illinois tonight. These storms are not expected to become severe at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered storms will continue through Sunday afternoon. At this time, severe weather is not expected with any of these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Barnes
In the hours before
Local storm report, Jun 25, 10:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT SAT JUN 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG PEORIA 40.72N 89.59W
06/25/2022 PEORIA IL PUBLIC
POWER LINES DOWN. TIME ESTIMATED. RELAYED BY
MEDIA.
&&Special weather statement, Jun 25, 10:15 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1015 PM CDT Sat Jun 25 2022
ILZ038-042-043-053-260345-
Logan-Macon-De Witt-McLean-
1015 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of central Logan,
western De Witt, southern McLean and northern Macon Counties through
1045 PM CDT...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartsburg, or 7 miles northwest of Lincoln, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lincoln around 1030 PM CDT.
Atlanta around 1035 PM CDT.
Other locations in the path of this storm include Beason and
Waynesville.
This includes the following highways...
Interstate 155 between mile markers 0 and 7.
Interstate 55 between mile markers 122 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
&&
LAT...LON 4015 8958 4027 8954 4031 8907 4000 8911
TIME...MOT...LOC 0315Z 275DEG 33KT 4019 8950
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
37Special weather statement, Jun 25, 10:22 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1022 PM CDT Sat Jun 25 2022
ILZ051-052-260400-
Sangamon-Christian-
1022 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of southwestern
Christian and south central Sangamon Counties through 1100 PM CDT...
At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pawnee, or 9 miles northeast of Virden, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kincaid, Bulpitt and Jeisyville around 1040 PM CDT.
Other locations in the path of this storm include Taylorville.
This includes Interstate 55 between mile markers 77 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
&&
LAT...LON 3942 8953 3952 8954 3953 8975 3966 8962
3965 8927 3939 8946
TIME...MOT...LOC 0322Z 278DEG 29KT 3956 8960
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
37Special weather statement, Jun 25, 10:39 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1039 PM CDT Sat Jun 25 2022
ILZ042-051>053-260415-
Logan-Sangamon-Macon-Christian-
1039 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of southeastern Logan,
northeastern Christian, northeastern Sangamon and northwestern Macon
Counties through 1115 PM CDT...
At 1039 PM CDT, Doppler radar was tracking a strong thunderstorm near
Illiopolis, or 15 miles west of Decatur, moving southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Niantic around 1045 PM CDT.
Harristown and Warrensburg around 1050 PM CDT.
Decatur around 1055 PM CDT.
Other locations in the path of this storm include Blue Mound.
This includes Interstate 72 between mile markers 116 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
&&
LAT...LON 3988 8943 4001 8921 3991 8878 3965 8917
TIME...MOT...LOC 0339Z 304DEG 31KT 3989 8922
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
37Special weather statement, Jun 25, 11:08 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1108 PM CDT Sat Jun 25 2022
ILZ044-052>054-061-260445-
Macon-Piatt-Christian-Moultrie-Shelby-
1108 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of northeastern
Christian, northwestern Moultrie, northwestern Shelby, southwestern
Piatt and southern Macon Counties through 1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm over
Macon, or 10 miles south of Decatur, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Dalton City around 1120 PM CDT.
Bethany around 1125 PM CDT.
This includes Interstate 72 near mile marker 134, and between mile
markers 141 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
&&
LAT...LON 3970 8921 3994 8894 3980 8847 3940 8898
TIME...MOT...LOC 0408Z 306DEG 35KT 3971 8898
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
37Special weather statement, Jun 25, 11:21 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1121 PM CDT Sat Jun 25 2022
ILZ050-051-260445-
Sangamon-Morgan-
1121 PM CDT Sat Jun 25 2022
...A strong thunderstorm will impact portions of southwestern
Sangamon and southeastern Morgan Counties through 1145 PM CDT...
At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waverly, or 7 miles northwest of Virden, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Auburn around 1140 PM CDT.
Other locations in the path of this storm include Chatham, Pawnee and
Divernon.
This includes Interstate 55 between mile markers 77 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
&&
LAT...LON 3968 8995 3973 8957 3952 8956 3952 8994
TIME...MOT...LOC 0421Z 267DEG 15KT 3959 8986
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Special Weather Statement | ILX | Knox | 19 min |
| Jun 25, 7:31 PM CDT | Special Weather Statement | ILX | Knox | 29 min |
| Jun 25, 7:49 PM CDT | Special Weather Statement | ILX | Knox, Stark | 26 min |
| Jun 25, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 39 min |
| Jun 25, 8:20 PM CDT | Special Weather Statement | ILX | Fulton | 25 min |
| Jun 25, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 48 min |
| Jun 25, 8:41 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 49 min |
| Jun 25, 9:00 PM CDT | Special Weather Statement | ILX | Christian, DeWitt, Logan, McLean, Macon, Sangamon | 30 min |
| Jun 25, 9:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 40 min |
| Jun 25, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 45 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 27 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Mason | 26 min |
| Jun 25, 9:54 PM CDT | Flash Flood Warning | ILX | McLean | 101 min |
| Jun 25, 10:15 PM CDT | Special Weather Statement | ILX | Logan | 30 min |
| Jun 25, 10:22 PM CDT | Special Weather Statement | ILX | Christian | 38 min |
| Jun 25, 10:39 PM CDT | Special Weather Statement | ILX | Macon | 36 min |
| Jun 25, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 29 min |
| Jun 25, 11:08 PM CDT | Special Weather Statement | ILX | Macon | 37 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | ILX | Sangamon | 24 min |
| Jun 25, 11:25 PM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 3 hr |
| Jun 25, 11:56 PM CDT | Special Weather Statement | ILX | Christian | 34 min |
| Jun 26, 12:20 AM CDT | Special Weather Statement | ILX | Cumberland, Edgar, Effingham | 25 min |
| Jun 26, 12:30 AM CDT | Special Weather Statement | ILX | Cumberland, Edgar, Effingham | 15 min |
| Jun 26, 12:48 AM CDT | Special Weather Statement | ILX | Clark, Clay, Cumberland, Effingham, Jasper | 27 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.